# SDR C2XA00BT057

- Difficulty date: September 18, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 2962 - CREW REPORTED FORWARD FLOOR PATH LIGHTING WILL NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY 3WL IAW ATR42 JIC 33-51-21.  OPS CHECKED GOOD.  (M)
